Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 45, NWS Fort Worth, TX

April 11, 2011Hood County, Johnson County, Somervell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2011, 12:49 AM CDT for Hood County, Johnson County, Somervell County, Texas. It was in force for 41 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2011, 12:49 AM CDT (05:49 UTC)
Expired
Apr 11, 2011, 1:30 AM CDT
In force
41 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hood County, TX, Johnson County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 40 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 1:06 AM CDTTSTM WND DMG4 Nnw Cleburne, TXONE VERY LARGE BARN WAS DESTROYED.
Apr 11, 1:09 AM CDTTORNADO4 Nw Rio Vista, TXAN EF1 TORNADO OCCURRED 4 MILES NORTHWEST OF RIO VISTA AND TRAVELED EAST APPROXIMATELY 1.5 MILES. A GARAGE WAS DAMAGED AND A HOUSE WAS SHIFTED OFF ITS FOUNDATION NEAR THE BEGINNING OF THE TRACK. NEAR THE END OF THE TRACK, 5 HOMES WERE DAMAGED WITH ONE SUSTAINI
Apr 11, 1:22 AM CDTTORNADOAlvarado, TXAN EF1 TORNADO WAS CONFIRMED IN ALVARADO BY A NWS STORM SURVEY. A MOBILE HOME WAS OVERTURNED RESULTING IN TWO MINOR INJURIES. THE EQUINE VET BUILDING WAS DAMAGED AND FOUR OTHER COMMERCIAL BUILDINGS WERE DAMAGED. THIS TORNADO WAS APPROXIMATELY 200 YARDS LONG, 1
Apr 11, 1:23 AM CDTTSTM WND DMGAlvarado, TXSTRAIGHT LINE WINDS RESULTED IN THE COLLAPSE OF A WALL OF THE MEDICINE CHEST PHARMACY NEAR NORTH CUMMINGS DR AND HIGHWAY 67. SIGN AND POWER POLE DAMAGE WAS ALSO NOTED IN THE SAME AREA.
Apr 11, 1:23 AM CDTTSTM WND GST 70Burleson, TXBURLESON
Apr 11, 1:26 AM CDTTSTM WND DMG8 Se Cleburne, TX67 MPH WINDS AND POWER OUTAGES IN SAND
Apr 11, 1:30 AM CDTTSTM WND DMG2 Nnw Venus, TXTWO MOBILE HOMES AND AND ONE SINGLE FAMILY HOME WITH ROOF DAMAGE.
Apr 11, 1:30 AM CDTTSTM WND DMGGrandview, TXSEVERAL 1 FOOT DIAMETER TREES WERE DOWN...WOODEN PLAYGROUND WAS TURNED OVER AND LOTS OF DEBRIS ON THE GROUND.
Apr 11, 1:32 AM CDTTSTM WND DMG3 Sse Venus, TXTWO MOBILE HOMES DAMAGE AND 3 SINGLE FAMILY RESIDENCES SUSTAINED ROOF DAMAGE.
Apr 11, 1:35 AM CDTTSTM WND DMG4 Ne Alvarado, TX6-12 INCH DIAMETER LIMBS DOWN NEAR FM 2738 AND HWY 67
Apr 11, 1:36 AM CDTTSTM WND GST 82Alvarado, TXALVARADO - MEASURED FROM SCHOOL SITE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:02 PM CDTSevere Thunderstorm WatchSPC8 hr
Apr 10, 11:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WUUS54 KFWD 110549
SVRFWD
TXC221-251-425-110630-
/O.NEW.KFWD.SV.W.0045.110411T0549Z-110411T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 AM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 130 AM CDT

* AT 1249 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF GRANBURY
  TO 5 MILES SOUTH OF GLEN ROSE...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CLEBURNE STATE PARK AND GODLEY AROUND 105 AM
  JOSHUA AND CLEBURNE AROUND 115 AM
  KEENE AND BURLESON AROUND 120 AM
  ALVARADO...GRANDVIEW AND VENUS AROUND 130 AM

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 15 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3256 9788 3256 9730 3254 9708 3228 9708
      3219 9746 3217 9750 3214 9751 3215 9755
      3219 9757 3218 9760 3221 9760 3221 9763
      3211 9785 3232 9797
TIME...MOT...LOC 0549Z 258DEG 36KT 3255 9765 3217 9774

$$
2 follow-up statements
331 
WWUS54 KFWD 110558
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1258 AM CDT MON APR 11 2011

TXC221-251-425-110630-
/O.CON.KFWD.SV.W.0045.000000T0000Z-110411T0630Z/
JOHNSON TX-HOOD TX-SOMERVELL TX-
1258 AM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN SOMERVELL...EASTERN HOOD AND JOHNSON COUNTIES...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF GODLEY TO 7
MILES SOUTHEAST OF GLEN ROSE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CLEBURNE STATE PARK AROUND 105 AM CDT...
  JOSHUA AND CLEBURNE AROUND 115 AM CDT...
  RIO VISTA...KEENE...BURLESON AND BRIAROAKS AROUND 120 AM CDT...
  ALVARADO...GRANDVIEW AND VENUS AROUND 130 AM CDT...

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 16 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3232 9777 3256 9772 3256 9730 3254 9709
      3228 9708 3219 9746 3217 9750 3214 9751
      3215 9755 3219 9757 3218 9760 3221 9760
      3221 9763 3211 9785
TIME...MOT...LOC 0559Z 258DEG 36KT 3257 9753 3219 9762

$$
049 
WWUS54 KFWD 110613
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
113 AM CDT MON APR 11 2011

TXC221-425-110624-
/O.CAN.KFWD.SV.W.0045.000000T0000Z-110411T0630Z/
HOOD TX-SOMERVELL TX-
113 AM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SOMERVELL AND EASTERN
HOOD COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3256 9754 3256 9730 3255 9730 3254 9709
      3228 9708 3217 9750 3239 9759
TIME...MOT...LOC 0614Z 258DEG 36KT 3260 9735 3222 9745

$$

TXC251-110630-
/O.CON.KFWD.SV.W.0045.000000T0000Z-110411T0630Z/
JOHNSON TX-
113 AM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR JOHNSON COUNTY...

AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF BURLESON TO
6 MILES WEST OF RIO VISTA...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RIO VISTA...KEENE...BURLESON AND BRIAROAKS AROUND 120 AM CDT...
  ALVARADO...GRANDVIEW AND VENUS AROUND 130 AM CDT...

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 16 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3256 9754 3256 9730 3255 9730 3254 9709
      3228 9708 3217 9750 3239 9759
TIME...MOT...LOC 0614Z 258DEG 36KT 3260 9735 3222 9745

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 11:32 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 10, 11:32 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT SUN APR 10 2011

.UPDATE...
THE SEVERE POTENTIAL WILL SPREAD EASTWARD OVERNIGHT WITH THE
APPROACH OF AN UPPER LEVEL DISTURBANCE. A PREVIOUS UPDATE WAS
DONE TO INCREASE THE POPS ACROSS THE AREAS EAST OF I-35. THE 00Z
NAM AND 01Z HRRR /HIGH RESOLUTION RAPID REFRESH/ MODEL INDICATE
THAT THE THUNDERSTORMS FROM CISCO TO SOUTHWEST OF JUNCTION WILL
MOVE EAST/NORTHEAST ACROSS NORTH TEXAS THROUGH THE OVERNIGHT
HOURS.

58

&&

.PREV UPDATE...
.UPDATE...
WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST
SINCE REFLECTIVITY STARTING TO APPEAR IN JACK COUNTY. 84

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/
IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS
ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS
PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER
AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM
NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A
POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS
TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING
ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING
THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE
RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT
BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER.

THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN
SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION
WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL
HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE
/BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM
CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM.
OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED
THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE
750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND
500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY
STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF
THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE
FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE
EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS
OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS
BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A
BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED
FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD
PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD
FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS
WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN
SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE
SOME LOW POPS IN THE FAR EAST EARLY MON AM.

GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH
COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS
MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW
TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN
HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY
SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE
MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY
NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS
THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE
LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND
WILL CONTINUE WITH VERY LOW POPS EAST OF I-35.

LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR
WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE
NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR
INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK.
WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN
REMAINS TO BE SEEN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  79  52  81  56 /  80  10   0   0   0
WACO, TX              60  80  48  81  54 /  50  10   0   0   0
PARIS, TX             64  76  48  76  51 /  70  20   0   0   0
DENTON, TX            55  78  43  81  52 /  80   5   0   0   0
MCKINNEY, TX          60  78  43  79  50 /  80  10   0   0   0
DALLAS, TX            62  79  54  81  57 /  80  10   0   0   0
TERRELL, TX           62  77  48  80  54 /  60  10   0   0   0
CORSICANA, TX         64  80  52  80  55 /  50  10   0   0   0
TEMPLE, TX            60  82  49  81  54 /  50  10   0   0   0
MINERAL WELLS, TX     51  78  46  80  51 /  90   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /58
Hazardous weather outlook, Apr 10, 11:59 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT SUN APR 10 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120500-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1159 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES
ALONG AND NORTHWEST OF A COMANCHE TO TERRELL LINE.

TORNADO WATCH NUMBER 126 IS IN EFFECT UNTIL 5 AM TO THE SOUTHEAST
OF THE SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT ARE
EXPECTED TO INCREASE IN COVERAGE OVERNIGHT AS THEY SWEEP
EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE
HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 11, 12:19 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     POTTSVILLE              31.68N  98.32W
04/11/2011  E80 MPH          HAMILTON           TX   LAW ENFORCEMENT
Local storm report, Apr 11, 12:28 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     DENTON                  33.22N  97.15W
04/11/2011  E70 MPH          DENTON             TX   EMERGENCY MNGR

            NEAR I35 AND MAYHILL RD.
Local storm report, Apr 11, 12:35 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     HAIL             2 N LITTLE ELM          33.18N  96.97W
04/11/2011  E1.75 INCH       DENTON             TX   AMATEUR RADIO

            GOLFBALL HAIL REPORTED AT HWY 380 AND FM 720
Local storm report, Apr 11, 12:36 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             CORINTH                 33.15N  97.07W
04/11/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            CORINTH
Local storm report, Apr 11, 12:38 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1238 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     HAMILTON                31.70N  98.12W
04/11/2011  M64 MPH          HAMILTON           TX   ASOS
Local storm report, Apr 11, 12:44 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     HAIL             PROSPER                 33.23N  96.82W
04/11/2011  E1.75 INCH       COLLIN             TX   AMATEUR RADIO

            PROSPER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 10, 7:17 PM CDTSpecial Weather StatementFWDMontague28 min
Apr 10, 7:31 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker59 min
Apr 10, 7:42 PM CDTSpecial Weather StatementFWDCooke, Montague33 min
Apr 10, 7:48 PM CDTSevere Thunderstorm WarningFWDEastland57 min
Apr 10, 8:13 PM CDTSpecial Weather StatementFWDCooke32 min
Apr 10, 8:18 PM CDTSpecial Weather StatementFWDWise27 min
Apr 10, 8:32 PM CDTSpecial Weather StatementFWDWise28 min
Apr 10, 8:49 PM CDTSpecial Weather StatementFWDEastland, Palo Pinto26 min
Apr 10, 9:09 PM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker44 min
Apr 10, 9:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 10, 9:38 PM CDTSpecial Weather StatementFWDJack37 min
Apr 10, 9:47 PM CDTTornado WarningFWDParker22 min
Apr 10, 9:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 10, 9:59 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant35 min
Apr 10, 10:09 PM CDTSpecial Weather StatementFWDErath36 min
Apr 10, 10:16 PM CDTSevere Thunderstorm WarningFWDMontague59 min
Apr 10, 10:20 PM CDTSevere Thunderstorm WarningFWDErath34 min
Apr 10, 10:45 PM CDTSpecial Weather StatementFWDGrayson30 min
Apr 10, 11:04 PM CDTSpecial Weather StatementFWDEastland26 min
Apr 10, 11:17 PM CDTSpecial Weather StatementFWDDenton, Parker, Wise28 min
Apr 10, 11:22 PM CDTSevere Thunderstorm WarningFWDMills68 min
Apr 10, 11:52 PM CDTSevere Thunderstorm WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills53 min
Apr 10, 11:53 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant37 min
Apr 11, 12:05 AM CDTSevere Thunderstorm WarningFWDGrayson39 min
Apr 11, 12:23 AM CDTSevere Thunderstorm WarningFWDCollin, Denton52 min
Apr 11, 12:25 AM CDTTornado WarningFWDHamilton20 min
Apr 11, 12:28 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton62 min
Apr 11, 12:41 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Apr 11, 12:47 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
Apr 11, 12:55 AM CDTSevere Thunderstorm WarningFWDHill35 min
Apr 11, 1:15 AM CDTTornado WarningFWDJohnson21 min
Apr 11, 1:23 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson, Navarro51 min
Apr 11, 1:34 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Apr 11, 1:35 AM CDTTornado WarningFWDEllis25 min
Apr 11, 1:53 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman52 min
Apr 11, 2:01 AM CDTTornado WarningFWDDallas, Kaufman30 min
Apr 11, 2:13 AM CDTTornado WarningFWDHunt, Kaufman, Rockwall35 min
Apr 11, 2:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 11, 2:38 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt52 min
Apr 11, 2:59 AM CDTSpecial Weather StatementFWDNavarro31 min
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDHenderson33 min
Apr 11, 4:07 AM CDTSpecial Weather StatementFWDHenderson23 min
Apr 11, 4:14 AM CDTSpecial Weather StatementFWDFalls31 min
Apr 11, 5:05 AM CDTSpecial Weather StatementFWDMilam25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.